# SDR IPXA2023082694029

- Difficulty date: August 26, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 25,461 hours, 15,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A53275449207
- Part serial: NA
- Condition: Cracked
- Location: Fr 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CAFT BULK CARGO COMPARTMENT FLOOR CROSS BEAM SUPPORT AT FR 79 IS BROKEN.REMOVED, FABRICATED AND INSTALLED NEW SUPPORT IAW SRM 51-40-21.
